On the deficiencies of a meromorphic function
Doklady Akademii Nauk, Tome 158 (1964) no. 5, pp. 1030-1033
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_5_a6,
author = {V. P. Petrenko},
title = {On the deficiencies of a meromorphic function},
journal = {Doklady Akademii Nauk},
pages = {1030--1033},
year = {1964},
volume = {158},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_5_a6/}
}
V. P. Petrenko. On the deficiencies of a meromorphic function. Doklady Akademii Nauk, Tome 158 (1964) no. 5, pp. 1030-1033. http://geodesic.mathdoc.fr/item/DAN_1964_158_5_a6/